Skip Navigation

Dr. Madad Khan

Information

Title/Designation

: Associate Professor

Specialization

: Bio Mathematics, Fuzzy Mathematics, Computational Mathematics, Group Theory & Generalizations

Email

: madadkhan@cuiatd.edu.pk

Phone

: (92)992-383591-5

Academics/ Degrees

  • Post Doctorate, University of Chicago, USA, 2015
  • Post Doctorate, University of Birmingham, UK, 2013
  • Academic visitor University of Birmingham, UK, 2013
  • Academic visitor University of Oxford, UK, 2012
  • PhD, Quaid-i-Azam University , Islamabad, Pakistan, 2008
  • M. Phil, Quaid-i-Azam University , Islamabad, Pakistan, 2003
  • M.Sc., Peshawar University, Pakistan, 2001

Journal Publications

  1. M.Khan,S.Anis,A.Awan "Neutrosophic soft fixed points" , Neutrosophic Sets and Systems , 2019
  2. S.Anis,M.Khan,A.Awan "Complex fuzzy sets with applications in signals" , Computational and Applied Mathematics , 2019
  3. M.Khan "Neutrosophic cubic Einstein geometric aggregation operators with application to multi-criteria decision making method" , Symmetry ,Volume 11 ,Issue 247 ,Page 1-24 , 2019
  4. M.Khan "Group decision making based on triangular neutrosophic cubic fuzzy Einstein hybrid weighted averaging operators" , Symmetry ,Volume 180 ,Issue 11 ,Page 29 , 2019
  5. M.Khan "Generalized states on EQ-algebras" , Iranian Journal of Fuzzy Systems ,Volume 16 ,Issue 1 ,Page 159-172 , 2019
  6. M.Khan,S.Anis "Complex fuzzy soft matrices with applications" , Hacettepe Journal of Mathematics and Statistics , 2019
  7. M.Khan "Characterization of right weakly regular semigroups in terms of generalized cubic soft sets" , Mathematics ,Volume 293 ,Issue 6 ,Page 29 , 2018
  8. M.Khan "Triangular cubic hesitant fuzzy einstein hybrid weighted averaging operator and its application to decision making" , Symmetry ,Volume 11 ,Issue 10 ,Page 658 , 2018
  9. M.Khan,X. L. XIN,Y. B. Jun "GENERALIZED STATES ON EQ-ALGEBRAS" , Iranian Journal of Fuzzy Systems , 2018
  10. M.Khan "Generalized cubic relations in Hv -LA-semigroups" , Journal of Discrete Mathematical Sciences and Cryptography ,Volume 21 ,Issue 3 ,Page 607-630 , 2018
  11. M.Khan,F. Smarandache,S-Z. Song,Y. B. Jun "Neutrosophic Positive Implicative N -Ideals in BCK-Algebras" , Axioms ,Volume 7 ,Issue 1 ,Page 13 , 2018
  12. M.Khan,S.Anis,M. Faisal,K. P. Shum "Intra-Regular Abel Grassmann’s Groupoids Determined by (∈γ,∈γ∨qδ) Fuzzy Sets" , Proceedings of the National Academy of Sciences, India Section A: Physical Sciences ,Volume 88 ,Issue 1 ,Page 81-87 , 2018
  13. M.Khan,Y. B. Jun,S.Anis,F. Smarandache "Neutrosophic N-structures and their applications in semigroups" , Annals of Fuzzy Mathematics and Informatics ,Volume 14 ,Issue 6 ,Page 583-598 , 2017
  14. M.Khan,M. Gulistan "Structural properties of cubic sets in regular LA-semihypergroups" , Fuzzy Information and Engineering ,Volume 9 ,Page 93-116 , 2017
  15. S.Anis,M.Khan "Hybrid ideals in semigroups" , Cogent Mathematics ,Volume 4 ,Page 12 , 2017
  16. M.Khan " Applications of neutrosophic cubic sets in multi-criteria decision making " , International Journal for Uncertainty Quantification , 2017
  17. S.Anis,M.Khan "Mathematical Modeling for Inherited Diseases" , Computational and Mathematical Methods in Medicine ,Volume 2017 ,Issue 1975780 ,Page 6 , 2017
  18. M.Khan,S. Khan "Triplet fuzzy sets" , National Academy Science Letters , 2017
  19. M.Khan,S.Anis "Direct product of finite generalized n cubic subsets in Hv-LA-semigroups" , Indian Journal of Science & Technology , 2017
  20. M.Khan,N. Yaqoob,J. Zhan "Roughness in Non-Associative Po-Semihyprgroups Based on Pseudohyperorder Relations" , J. of Mult.-Valued Logic & Soft Computing ,Volume 28 ,Issue 2 ,Page 153–177 , 2017
  21. A.Zeb,Gul Zaman,Vedat Suat ERTURK,Baha Alzalg,Faisal Yousafzai,M.Khan "Approximating a Giving Up Smoking Dynamic on Adolescent Nicotine Dependence in Fractional Order" , PLoS ONE ,Volume 11 ,Issue 4 ,Page 1-10 , 2016
  22. S.Anis,M.Khan "Fuzzy soft set approach to ideal theory of regular AG-grupoids" , Seria Matematica ,Volume 24 ,Issue 1 ,Page 1-18 , 2016
  23. M.Khan "Structurual properties of Neutrosophic Abel-Grassmann's Groupoids" , Critical Review a publication society for mathematics of uncertainty ,Volume 2015 ,Issue 11 ,Page 115-143 , 2015
  24. M.Khan "Approximating a Giving up Smoking Dynamic on Adolescent Nicotine Dependence in Fractional Order" , PLOS One , 2015
  25. M.Khan "Roughness in Non-Associative Po-Semihyprgroups Based on Pseudohyperorder Relations" , J. of Mult.-Valued Logic & Soft Computing , 2015
  26. M.Khan "Congrunces and External Direct Sum of LA-modules" , Indian Journal of Science and Technology ,Volume 8 ,Issue 28 ,Page 1-7 , 2015
  27. M.Khan "On (e,e,vqk)-intuitionistic (fuzzy ideals, fuzzy soft ideals) of subtraction algebras" , Songklanakarin J. Sci. Technol. ,Volume 37 ,Issue 4 ,Page 465-475 , 2015
  28. M.Khan "Congruences and External Direct Sum of LA-Modules " , Indian Journal of Science and Technology , 2015
  29. M.Khan "A study of fuzzy soft AG-groupoids" , Annals of Fuzzy Mathematics & Informatics , 2015
  30. M.Khan,U.Ashraf "Direct product of generalized cubic sets in Hv-LA-semigroups" , Science International , 2015
  31. K. P. Shum,M.Khan,S.Anis,T. Asif "Intra-Regular AG-Groupoids Determined by Their (∈,∈∨q_{k})-Fuzzy Ideals" , Journal of Advanced Research in Dynamical and Control Systems ,Volume 7 ,Issue 2 ,Page 11-28 , 2015
  32. M.Khan "Fuzzy ideals in right regular LA-semigroups" , Hacettepe Journal of Mathematics and Statistics ,Volume 44 ,Issue 3 ,Page 569-586 , 2015
  33. M.Khan "General cubic hyperideals of LA-semihypergroups " , Afrika Mathematica , 2015
  34. M.Khan "Generalized cubic soft sets and their applications to ordered Abel-Grassmann’sgroupoids" , Italian Journal of Pure and Applied Mathematics , 2015
  35. M.Khan,Y. B Jun,M. Gulistan,Naveed Yaqoob "The generalized version of Jun’s cubic sets in semigroups" , Journal of Intelligent & Fuzzy Systems ,Volume 28 ,Page 947–960 , 2015
  36. M. Faisal,M.Khan,K. P. Shum "On Minimal Ideals of AG∗∗-Groupoids" , Southeast Asian Bulletin of Mathematics ,Volume 38 ,Page 389–399 , 2014
  37. J Zhan,Tariz Aziz,M.Khan,X. Ma "CHARACTERIZATIONS OF REGULAR ABEL-GRASSMANN'S GROUPOIDS BY THE PROPERTIES OF THEIR (∈;∈ ∨qk)-FUZZY IDEALS" , italian journal of pure and applied mathematics , 2014
  38. M.Khan "On modular inequalities of interval-valued fuzzy soft sets characterized by soft J-inclusions" , Journal of Inequlities and applications ,Volume 2014 ,Issue 9 ,Page 18 , 2014
  39. M.Khan,Violeta Leoreanu-Fotea,Syeda Kokab "(2 ;2 _q)-fuzzy right ideals of Intra-Regular Abel Grassmann's-Groupoids" , An. St. Univ. Ovidius Constanta ,Volume 22 ,Issue 3 ,Page 95-113 , 2014
  40. M.Khan "On (m,n) ideals of left almost semigroups" , Available online at http://scik.org , 2014
  41. A.Zeb,Gul Zaman,Il Hyo Jung,M.Khan "Optimal Campaign Strategies in Fractional-Order Smoking Dynamics" , Z. Naturforsch ,Volume 69 ,Page 225-231 , 2014
  42. Faisal,M.Khan,B. Davvaz,Shamsul Haq "A note on fuzzy ordered AG-groupoids" , Journal of Intelligent & Fuzzy Systems ,Volume 26 ,Page 2251–2261 , 2014
  43. M.Khan,S.Anis "Characterizations of Abel-Grassmann’s Groupoids" , J. of Mult.-Valued Logic & Soft Computing ,Volume 23 ,Issue 1 ,Page 97-111 , 2014
  44. M.Khan "Characterizations of intra-regular Abel-Grassmann’s groupoids" , Journal of Intelligent & Fuzzy Systems ,Volume 27 ,Page 2915–2925 , 2014
  45. M.Khan,S.Anis "An Analogy of Clifford Decomposition Theorem for Abel-Grassmann Groupoids" , Algebra Colloquium ,Volume 21 ,Issue 2 ,Page 347-353 , 2014
  46. M.Khan "Characterizations of ordered Gamma Abel Grassmanns’s groupoids" , Discussiones Mathematicae: General Algebra and applications ,Volume 34 ,Page 55–73 , 2014
  47. M.Khan,S.Anis "Some Characterizations of Intra-regular Abel-Grassmann Groupoids" , Research Journal of Applied Sciences, Engineering and Technology ,Volume 7 ,Issue 9 ,Page 1848-1855 , 2014
  48. M.Khan,S.Anis "A Note on Abel-Grassmann's Groupoids" , RJASET ,Volume 7 ,Issue 9 ,Page 1705-1709 , 2014
  49. X. Ma,J Zhan,M.Khan,Tariq Aziz "SOME CHARACTERIZATIONS OF INTRA-REGULAR ABEL GRASSMANN'S GROUPOIDS" , Italian Journal of Pure and Applied Mathematics ,Volume 32 ,Page 329-􀀀346 , 2014
  50. M.Khan "Some characterizations of intra-regular Abel Grassmann’s groupoids by their generalized fuzzy quasi-ideals" , Afr. Mat. , 2014
  51. A.Zeb,M.Khan,Gul Zaman,Shaher Momani,Vedat Suat Ertürk "Comparison of numerical methods of the SEIR epidemic model of fractional order" , Zeitschrift fr Naturforschung A - A Journal of Physical Sciences ,Volume 69 ,Page 81 – 89 , 2014
  52. M.Khan "Decomposition of Fuzzy Soft Sets with Finite Value Spaces" , The Scientific World Journal ,Volume 2014 ,Page 10 , 2014
  53. M.Khan,U.Ashraf "RIGHT REGULAR ABEL-GRASSMANN’S GROUPOIDS CHARACTERIZED BY THEIR - FUZZY IDEALS" , Sci. Int (Lahore) ,Volume 26 ,Issue 1 ,Page 17-28 , 2014
  54. M.Khan,U.Ashraf,S.Anis "A note on right weakly regular semigroups" , Science International ,Volume 26 ,Issue 3 ,Page 977-982 , 2014
  55. M.Khan,S.Anis,Faisal "Characterizations of Abel-Grassmann's Groupoids by Intuitionistic Fuzzy Ideals" , World Applied Sciences Journal ,Volume 27 ,Issue 12 ,Page 1524-1530 , 2013
  56. M. Qadeer,S.Anis,F Feng,M.Khan "SRIGHT WEAKLY REGULAR SEMIGROUPS CHARACTERIZED BY THEIR GENERALIZED FUZZY IDEALS" , U.P.B. Sci. Bull., Series A ,Volume 75 ,Issue 4 ,Page 53-66 , 2013
  57. H Fujita,Y B Jun,M.Khan,F Feng "Decomposition of fuzzy soft sets with finite value spaces" , SCIENTIFIC WORLD JOURNAL , 2013
  58. S Momani,V S Erturk,M.Khan,A. Zeb,G Zaman "Comparison of Numerical Methods of the SEIR Epidemic Model of Fractional Order" , ZNA , 2013
  59. Yasuhisa Saito,Gul Zaman,M.Khan "Optimal Vaccination of an Endemic Model with Variable Infectivity and Infinite Delay" , Zeitschrift f¨ur Naturforschung A ,Volume 68 ,Page 677 – 685 , 2013
  60. Q. Mushtaq,M.Khan,K. P. Shum "Topological structures on LA-Semigroups" , Bull. Malays. Math. Sci. Soc. ,Volume 36 ,Issue 4 ,Page 901-906 , 2013
  61. M.Khan,A.Zeb,S.Anis "Some Characterizations of Semigroups by their Generalized Fuzzy Ideals" , International Journal of Algebra and Statistics ,Volume 2 ,Issue 1 ,Page 37-50 , 2013
  62. S.Anis,M.Khan "On Fuzzy-Γ-ideals of Γ-Abel-Grassmann's Groupoids" , Research Journal of Applied Sciences, Engineering and Technology ,Volume 06 ,Issue 08 ,Page 1326-1334 , 2013
  63. M. Nouman Aslam Khan,Feng Feng,M.Khan "On Minimal Fuzzy Ideals of Semigroups" , Hindawi Publishing Corporation Journal of Mathematics ,Volume 2013 ,Page 5 pages , 2013
  64. M.Khan,K. P. Shum "Semigroups which Are Semilattices of Left Groups and Their Generalized Fuzzy Ideals" , Southeast Asian Bulletin of Mathematics ,Volume 37 ,Issue 1 ,Page 79–91 , 2013
  65. S.Anis,M.Khan "Semigroups Characterized by Their Generalized Fuzzy Ideals" , Hindawi Publishing Corporation Journal of Mathematics ,Volume 2013 ,Page 7 pages , 2013
  66. S.Anis,Bijan Davvaz,M.Khan,Shamas-ur-Rehman "Characterizations of Semigroups by the Properties of their Generalized Fuzzy Ideals" , J. Basic Appl. Sci. Res. ,Volume 3 ,Issue 3 ,Page 846-855 , 2013
  67. Shamas-ur-REHMAN,Young Bae JUN,M.Khan "CHARACTERIZATIONS OF RIGHT MODULAR GROUPOIDS BY ( ) k q ∨ ∈ ∈, -FUZZY INTERIOR IDEALS" , U.P.B. Sci. Bull., Series A, ,Volume 75 ,Issue 02 , 2013
  68. M. Faisal Iqbal,K.P. Shum,M.Khan "MINIMAL IDEALS OF ABEL-GRASSMANN GROUPOIDS" , International Journal of Pure and Applied Mathematics ,Volume 83 ,Issue 01 ,Page 121-135 , 2013
  69. Muhammad Qadeer,S.Anis,Feng Feng,M.Khan "Some characterizations of intra-regular semigroups by their generalized fuzzy ideals" , Annals of Fuzzy Mathematics and Informatics ,Volume 05 ,Issue 01 ,Page 97-105 , 2013
  70. Naveed Yaqoob,Muhammad Akram,M.Khan "On (m,n)-Ideals in LA-Semigroups" , Applied Mathematical Sciences, ,Volume 07 ,Issue 44 ,Page 2187-2191 , 2013
  71. M.Khan,U.Ashraf,A.Awan "ON FUZZY INTERIOR IDEALS OF ORDERED LA-SEMIGROUPS" , Sci Int ,Volume 24 ,Issue 2 ,Page 143-148 , 2012
  72. Bijan Davvaz,S.Anis,M.Khan,Shamsul Haq "Generalized Fuzzy Quasi-Ideals of an Intraregular Abel-Grassmann’s Groupoid" , Journal of Applied Mathematics ,Volume 2012 ,Page 16 pages , 2012
  73. M.Khan,S.Anis "On Semilattice Decomposition of an Abel–Grassmann’s Groupoid" , Acta Mathematica Sinica, English Series ,Volume 28 ,Issue 07 ,Page 1461-1468 , 2012
  74. M.Khan,S.Anis,Shamsul Haq "Characterizations of fuzzy intra-regular Abel-Grassmann's groupoids" , IJPS ,Volume 7 ,Issue 15 ,Page 2238-2249 , 2012
  75. M.Khan "Intra-regular Abel-Grassmann's groupoids characterized by their fuzzy ideals II" , JARDCS ,Volume 4 ,Issue 2 ,Page 1-17 , 2012
  76. M.Khan,S.Anis,S.Lodhi "A study of fuzzy Abel-Grassmann's groupoids" , IJPS ,Volume 7 ,Issue 4 ,Page 584-592 , 2012
  77. M.Khan,S.Anis,KP Shum "Characterizations of Left Regular Ordered Abel-Grassmann Groupoids" , International Journal of Algebra ,Volume 5 ,Issue 11 ,Page 499-521 , 2011
  78. M.Khan "On some classes of Abel-Grassmann's groupoids" , Journal of Advanced Research in Pure Mathematics ,Volume 3 ,Issue 4 ,Page 109-119 , 2011
  79. M.Khan "Intra-regular AG-groupoids characterized by their intuitionistic fuzzy ideals" , JARDCS ,Volume 3 ,Issue 2 ,Page 17-33 , 2011
  80. M.Khan,Shamsul Haq "On semilattices of semigroups and groups" , Journal of Advanced Research in Pure Mathematics ,Volume 3 ,Issue 1 ,Page 9-21 , 2011
  81. M.Khan "Intra-regular Left Almost Semigroups Characterized by Their Anti Fuzzy Ideals" , Journal of Mathematics Research ,Volume 2 ,Issue 4 ,Page 100-110 , 2010
  82. M.Khan "Decompositions of an Abel-Grassmann's groupoid" , Quasigroups and Related Systems ,Volume 18 ,Page 143-148 , 2010
  83. M.Khan "Characterizations of Semigroups by Their Anti Fuzzy Ideals" , Journal of Mathematics Research ,Volume 2 ,Issue 3 ,Page 134-143 , 2010
  84. M.Khan "On Anti Fuzzy Ideals in Left Almost Semigroups" , Journal of Mathematics Research ,Volume 2 ,Issue 3 , 2010
  85. M.Khan "Characterizations of left almost semigroups by their ideals" , Journal of Advanced Research in Pure Mathematics ,Volume 2 ,Issue 3 ,Page 61-73 , 2010
  86. M.Khan "On Fuzzy Abel Grassmann’s Groupoids" , Advances in Fuzzy Mathematics. ,Volume 5 ,Issue 3 ,Page 349-360 , 2010
  87. M.Khan "Characterizations of regular left almost semigroups by their fuzzy ideals" , JARDCS ,Volume 2 ,Issue 2 ,Page 59-75 , 2010
  88. M.Khan "On Abel- Grassmann’s Groupoids Defined by Vector Spaces" , Global Journal of Pure and Applied Mathematics. ,Volume 6 ,Issue 2 ,Page 219-225 , 2010
  89. M.Khan "INTUITIONISTIC FUZZY IDEALS IN ORDERED SEMIGROUPS" , J. Appl. Math. & Informatics ,Volume 28 ,Issue 1 ,Page 311-324 , 2010
  90. M.Khan "SEMILATTICE DECOMPOSITION OF LOCALLY ASSOCIATIVE AG** GROUPOIDS" , Algebra Colloquium ,Volume 16 ,Issue 1 ,Page 17-22 , 2009

BOOKS AND BOOK CHAPTERS:

  1. M.Khan,F. Smarandache,S.Anis,Y. B. Jun "Fuzzy and neutrosophic sets in semigroups" , Pons Editions, Brussels, Belgium , 2018
  2. M.Khan,F. Tahir,S.Anis,F. Smarandache "Neutrosophic set approach to algebraic structures" , Pons Editions, Brussels, Belgium, , 2016
  3. M.Khan,S.Anis,F. Smarandache "Theory of Abel Grassmann's Groupoids" , The Educational Publisher Inc, Ohio, USA , 2015
  4. F. Smarandache,M.Khan,Tariq Aziz "Fuzzy Abel Grassmann Groupoids" , The Educational Publisher Inc, Columbus, USA , 2015

Profile/Bio

Professional and Research Experience
  • Feb. 2016 to Continued: Associate Professor, Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad, Pakistan
  • Feb. 2008 to 2016: Assistant Professor, Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad, Pakistan
  • July 2004 to Dec. 2005: Lecturer, FAST-NU Peshawar, Pakistan
  • May 19 to June 6, 2012: Academic visitor University of Oxford, UK
  • June 15 to July 14, 2013: Academic visitor University of Birmingham, UK
  • Feb. 2004 to Feb.2008: PhD Scholar, Quaid-i-Azam University , Islamabad, Pakistan
Administrative Experience:
  • Nov. 2009 to March 2014: Head of Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad, Pakistan
  • Feb. 2009 to March 2014: Graduate Program Coordinator, Department of Mathematics, COMSATS Institute of Information Technology, Abbottabad, Pakistan
  • Jan. 2009 to March 2014: Executive Member, Pakistan Mathematical Society www.pakms.org.pk.
  • Aug. 2003 to Continued: Member of Organizing Committee Series of International Pure Mathematics Conferences, Islamabad, Pakistan
  • May 2008 to Continued: Convener/Incharge Symposia COMSATS Institute of Information Technology, Abbottabad, Pakistan
  • Editor Proceeding of 6th International Pure Mathematics Conference 2005, held in Islamabad, Pakistan
  • Sub Editor Proceeding of 7th International Pure Mathematics Conference 2006, held in Islamabad, Pakistan

Associations/Memberships

  • Member of Adhoc Selection Committee, COMSATS Institute of Information Technology, Abbottabad from September 2009 to March 2014.
  • Member of Selection Committee, University of Karachi, Karachi August 2015.
  • Member of Selection Committee Muzaffar Abad University, Kashmir.
  • Member, Pakistan Mathematical Society
  • Member of Board of Studies, COMSATS Institute of Information Technology

Awards/ Appreciations

  • Post Doctoral fellowship by HEC for University of Chicago, USA.
  • Awarded one month fellowship by HEC in United Kingdom for collaborative research work in Birmingham University
  • Awarded MERIT SCHOLARSHIP by the HEC for PhD studies
  • Secured FIRST POSITION in M.Phil, in the FACULTY OF SCIENCE, Quaid-i-Azam University, Islamabad, Pakistan

Research Interests

  • Fuzzy Semigroups
  • Fuzzy Algebra
  • Fuzzy Differential Equations
  • Abel Grassmann’s Groupoids
  • Bio Mathematics

MS/PHD Students Supervised

MS: 41
  • Number Already Supervised: 38 
  • Number Under Supervision: 03 
Graduate Thesis Evaluation as External Examiner
  • MS : 11
  • BS : 08